# SDR RAIA990810

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 23061
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 7408 - STL - RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED DISCHARGE PIPE SEAL.  (M)
